On Hermite interpolation formula.

Branga, Adrian

General Mathematics (1998)

  • Volume: 6, page 11-12
  • ISSN: 1221-5023

How to cite


Branga, Adrian. "On Hermite interpolation formula.." General Mathematics 6 (1998): 11-12. <http://eudml.org/doc/222898>.

author = {Branga, Adrian},
journal = {General Mathematics},
keywords = {linear space; interpolation operator},
language = {eng},
pages = {11-12},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {On Hermite interpolation formula.},
url = {http://eudml.org/doc/222898},
volume = {6},
year = {1998},

AU - Branga, Adrian
TI - On Hermite interpolation formula.
JO - General Mathematics
PY - 1998
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 6
SP - 11
EP - 12
LA - eng
KW - linear space; interpolation operator
UR - http://eudml.org/doc/222898
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.